# SDR HEEA0016131

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Support
- Part number: 6899170
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED SCROLL.  FRONT SUPPORT WAS TRANSFERRED TO COMPRESSOR S/N CAC70646.  ENGINE FAILED CELL TEST DUE TO HIGH COMPRESSOR VIBS.  REPLACED FRONT SUPPORT.   CURED PROBLEM.  TRANSFERRED FRONT SUPPORT TO COMPRESSOR S/N CAC70016.  ENGINE FAILED DUE TO HIGH COMPRESSOR VIBS.  REPLACED FRONT SUPPORT.
